BibTeX record journals/jscic/ZhengH20

download as .bib file

@article{DBLP:journals/jscic/ZhengH20,
  author    = {Chunxiong Zheng and
               Jiashun Hu},
  title     = {Optimal Error Estimate of the Extended-WKB Approximation to the High
               Frequency Wave-Type Equation in the Semi-classical Regime},
  journal   = {J. Sci. Comput.},
  volume    = {83},
  number    = {1},
  pages     = {19},
  year      = {2020},
  url       = {https://doi.org/10.1007/s10915-020-01208-x},
  doi       = {10.1007/s10915-020-01208-x},
  timestamp = {Fri, 17 Apr 2020 09:38:48 +0200},
  biburl    = {https://dblp.org/rec/journals/jscic/ZhengH20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics